# SDR UHLA201606150346

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED FRAME 9 STRINGERS 11 - 12L.  R & R THE SHEAR TIE IAW SRM 51-41-02, 51-41-01, AND APPLIED FINISH REF SRM 51-23-06.
